RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Inform. Primen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2012, Volume 6, Issue 4  


Preface
I. A. Sokolov, V. Yu. Korolev
3
Analytical modeling invariant measure distributions in stochastic systems with autocorrelated noises
I. N. Sinitsyn
4
On the accuracy of some mathematical models of catastrophically accumulated effects in prediction of risks of extremal events
I. A. Duchitskii, V. Yu. Korolev, I. A. Sokolov
9
About adaptive strategies and their existence conditions
M. G. Konovalov
18
Bounds in null ergodic case for some queueing systems
A. I. Zeifman, A. V. Korotysheva, Ya. A. Satin, S. Ya. Shorgin
27
Generalized Laplace distribution as a limit law for random sums and statistics constructed from samples with randomsizes
V. Yu. Korolev, V. E. Bening, L. M. Zaks, A. I. Zeifman
34
Lower bounds for the stability of normal mixture models with respect to perturbations of mixing distribution
A. L. Nazarov
40
Preprocessing of text recognition under the poor quality image
M. P. Krivenko
49
Random graphs model for description of interactions in the network
A. A. Grusho, E. E. Timonina
57
On the optimal correct recoding of integer data in recognition
E. V. Dyukova, A. V. Sizov, R. M. Sotnezov
61
Estimation of linear model hyperparameters for noise or correlated feature selection problem
A. A. Tokmakova, V. Strijov
66
Holographic coding by Walsh–Hadamard transformation of randomized and permuted data
Sh. Dolev, S. L. Frenkel, A. Cohen
76
Mathematical foundation, application, and comparison of general data assimilation method based on diffusion approximation with other data assimilation schemes
K. P. Belyaev, C. A. S. Tanajura, N. P. Tuchkova
84
Complete convergence for arrays of negatively dependent random variables
Sung Soo Hak, K. Budsaba, A. I. Volodin
95
Информатика и её применения
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020